# SDR 97ZZZX5214

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206033600017
- Condition: Departed
- Location: Copilot Door
- Component: 206033600119
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PASSENGER ATTEMPTED TO OPEN SLIDING WINDOW.  WINDOW CAME OUT AND DEPARTED AIRCRAFT.  NOT KNOWN IF WINDOW BROKE BEFORE OR IF SLIDE TRACK WAS FORCED LOOSE.  MAINTENANCE REPLACED WINDOW ASSEMBLY DUE TO TOP SLIDE TRACK BEING UNBONDED.  REF:  206L-1 IPB, FIGURE 52-2, ITEMS 21 AND 23.
